# SDR FDEA201301210153

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 90,170 hours, 16,593 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 4059028902
- Part serial: 91020242
- Condition: Shorted
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN DOING FIRE TEST APU FIRE HANDLE WILL NOT TEST.  R & R LAMPS, NO GOOD.  NEED NEW PANEL.  ORDERED APU AND FIRE TEST PANEL.  PART UPDATE.  REMOVED APU CONTROL PANEL REF M/M 49-04-01-4.  C/B'S  PULLED.  WHILE TROUBLESHOOTING APU CONTROL PANEL, LIGHT ASSY  SHORTED AND DISCHARGED NR 1 APU/2ENG FIRE BOTTLE.  LOW PRESSURE SWITCH CONNECTOR FOR APU/ NR 2 ENGINE  FIRE BOTTLE HAS BEEN DISCONNECTED FOR TROUBLESHOOTING.   R & R THE APU CONTROL PANEL IAW THE AMM 49-04-01-4, OPS CHECKED NORMAL.
